# SDR AALA20030808

- Difficulty date: July 29, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, THE SEAT MOUNTED EMERGENCY PATH LIGHTS FROM THE FRONT OF THE AIRCRAFT TO SEAT ROW 19 COME ON WHEN THE FORWARD LIGHT ATTENDANT EMERGENCY LIGHT SWITCH IS PUT IN THE 'ON' POSITION.  REPLACED CONTROL MODULE AT STATION 850.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
